Alert archive / Florida / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 40, NWS Tallahassee, FL

April 25, 2015Holmes County, Walton County, Florida; Geneva County, Alabama

NWS Tallahassee, FL issued this severe thunderstorm warning at Apr 25, 2015, 6:54 AM CDT for Holmes County, Walton County, Florida; Geneva County, Alabama. It was in force for 51 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 25, 2015, 6:54 AM CDT (11:54 UTC)
Expired
Apr 25, 2015, 7:45 AM CDT
In force
51 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon

Counties Geneva County, AL, Holmes County, FL, Walton County, FL

The radar

The Eglin Afb radar (KEVX), 31 km from the middle of the area, began a volume at 11:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 25, 7:17 AM CDTTSTM WND DMGDe Funiak Springs, FLPOWER LINES DOWN ON ROAD IN DE FUNIAK SPRINGS WITH TRAFFIC BEING RE-ROUTED. RELAYED BY WMBB-TV METEOROLOGIST.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 25, 5:00 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 11.9 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2015-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2015-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1874 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
59 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

034 
WUUS52 KTAE 251154
SVRTAE
ALC061-FLC059-131-251245-
/O.NEW.KTAE.SV.W.0040.150425T1154Z-150425T1245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
654 AM CDT SAT APR 25 2015

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  GENEVA COUNTY IN SOUTHEASTERN ALABAMA...
  HOLMES COUNTY IN THE PANHANDLE OF FLORIDA...
  NORTHERN WALTON COUNTY IN THE PANHANDLE OF FLORIDA...

* UNTIL 745 AM CDT

* AT 654 AM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A LINE OF
  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
  NEAR SAMSON TO 8 MILES NORTH OF EGLIN AIR FORCE BASE...AND MOVING
  EAST AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE...
  GENEVA...DE FUNIAK SPRINGS...HARTFORD...SLOCOMB...SAMSON...EGLIN
  AIR FORCE BASE...UNION...LIBERTY...MALVERN...PONCE DE LEON...
  CARYVILLE...ESTO...WESTVILLE...NOMA...BLACK...SOMERSET...BARKER
  STORE...BAKER SETTLEMENT...HICKORY HILL AND PLEASANT HILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE IMMEDIATELY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS UNTIL
THIS STORM PASSES. A TORNADO WATCH REMAINS IN EFFECT.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL NOON CDT FOR SOUTHEASTERN
ALABAMA AND CENTRAL FLORIDA.

LAT...LON 3073 8639 3115 8603 3119 8549 3107 8549
      3077 8573 3079 8575 3079 8582 3072 8583
      3063 8591 3067 8639
TIME...MOT...LOC 1154Z 271DEG 45KT 3114 8599 3072 8631 

$$

08-LAMERS
2 follow-up statements
872 
WWUS52 KTAE 251221
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
721 AM CDT SAT APR 25 2015

ALC061-251230-
/O.CAN.KTAE.SV.W.0040.000000T0000Z-150425T1245Z/
GENEVA AL-
721 AM CDT SAT APR 25 2015

...THE SEVERE THUNDERSTORM WARNING FOR GENEVA COUNTY IS CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED THEREFORE THE 
WARNING HAS BEEN CANCELLED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 
NOON CDT.

LAT...LON 3073 8639 3088 8626 3088 8603 3099 8593
      3099 8555 3077 8573 3079 8575 3079 8582
      3077 8583 3072 8583 3063 8591 3067 8639
TIME...MOT...LOC 1220Z 279DEG 42KT 3099 8578 3074 8596 3066 8617 

$$

FLC059-131-251245-
/O.CON.KTAE.SV.W.0040.000000T0000Z-150425T1245Z/
HOLMES FL-WALTON FL-
721 AM CDT SAT APR 25 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 AM CDT
FOR HOLMES AND NORTHERN WALTON COUNTIES...

AT 720 AM CDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES
SOUTHEAST OF GENEVA TO 16 MILES WEST OF BONIFAY TO NEAR DE FUNIAK
SPRINGS...MOVING EAST AT 50 MPH.

LOCATIONS IMPACTED INCLUDE...
DE FUNIAK SPRINGS...EGLIN AIR FORCE BASE...UNION...LIBERTY...PONCE DE
LEON...CARYVILLE...ESTO...WESTVILLE...NOMA...BARKER STORE...BAKER
SETTLEMENT...HICKORY HILL...PLEASANT HILL...PINEY GROVE...NEW HOPE...
PROSPERITY...KNOX HILL...GRITNEY...MILLER CROSSROADS AND ARRANT
SETTLEMENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF 
YOUR HOME OR BUSINESS. A TORNADO WATCH REMAINS IN EFFECT.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL NOON CDT FOR CENTRAL FLORIDA.

LAT...LON 3073 8639 3088 8626 3088 8603 3099 8593
      3099 8555 3077 8573 3079 8575 3079 8582
      3077 8583 3072 8583 3063 8591 3067 8639
TIME...MOT...LOC 1220Z 279DEG 42KT 3099 8578 3074 8596 3066 8617 

$$

08-LAMERS
319 
WWUS52 KTAE 251243
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
743 AM CDT SAT APR 25 2015

FLC059-131-251253-
/O.EXP.KTAE.SV.W.0040.000000T0000Z-150425T1245Z/
HOLMES FL-WALTON FL-
743 AM CDT SAT APR 25 2015

...THE SEVERE THUNDERSTORM WARNING FOR HOLMES AND NORTHERN WALTON
COUNTIES WILL EXPIRE AT 745 AM CDT...
    
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE
ALLOWED TO EXPIRE. A TORNADO WATCH REMAINS IN EFFECT UNTIL NOON CDT.

LAT...LON 3073 8639 3088 8626 3088 8603 3099 8593
      3099 8555 3077 8573 3079 8575 3079 8582
      3077 8583 3072 8583 3063 8591 3067 8639
TIME...MOT...LOC 1239Z 271DEG 45KT 3099 8578 3074 8596 3066 8617 

$$

08-LAMERS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 3:36 AM CDT, 3 hours 18 minutes earlier.

Area forecast discussion, Apr 25, 3:36 AM CDT, 3 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
436 AM EDT SAT APR 25 2015

...SEVERE THUNDERSTORMS POSSIBLE TODAY AND SUNDAY ACROSS THE
AREA...

.NEAR TERM [THROUGH TODAY]...
THE PRIMARY FORECAST CONCERN TODAY IS RELATED TO THUNDERSTORM
CHANCES AND SEVERE WEATHER POTENTIAL. THE SHORT VERSION IS THAT
RAIN AND STORMS ARE EXPECTED TO BE MOST LIKELY OVER THE NORTHERN
HALF OF THE FORECAST AREA, AND THAT SEVERE WEATHER IS A DISTINCT
POSSIBILITY (PARTICULARLY IN THOSE SAME AREAS).

AS OF 08 UTC, A BROKEN LINE OF STRONG TO SEVERE THUNDERSTORMS
EXTENDED FROM NEAR BIRMINGHAM, TO JACKSON MS, TO NEARLY NATCHEZ MS
ALONG THE MISSISSIPPI RIVER. THESE STORMS WERE ADVANCING EAST,
AND COULD CONCEIVABLY REACH THE NORTHERN FRINGES OF OUR FORECAST
AREA AROUND 12 UTC (7 AM CDT). THESE STORMS WERE SITUATED ALONG
THE NORTHERN EDGE OF A LARGER RESERVOIR OF INSTABILITY, AND LIKELY
JUST NORTH OF A LOW-MID LEVEL CAPPING INVERSION. THIS CAP WAS
SAMPLED BY THE 00 UTC LIX AND LCH SOUNDINGS IN SOUTHERN LOUISIANA
WITH 700MB TEMPERATURES BETWEEN +10C AND +12C, AND THE LATEST RAP
ANALYSIS INDICATES THAT SIMILAR VALUES ARE CURRENTLY NOSING INTO
THE FLORIDA PANHANDLE. THIS SHOULD LIMIT THE SOUTHWARD EXTENT OF
MORNING CONVECTION, ALTHOUGH A FEW ISOLATED STORMS CAN'T BE RULED
OUT EVEN DOWN TO THE GULF COAST. WHAT UNFOLDS IN THE AFTERNOON
WILL LARGELY DEPEND ON THE CONVECTIVE EVOLUTION THIS MORNING. THE
VAST MAJORITY OF CONVECTION-ALLOWING MODELS (CAM) INDICATE
AFTERNOON INITIATION ALONG A TRAILING WEST-EAST ORIENTED OUTFLOW
BOUNDARY. HOW FAR NORTH OR SOUTH THAT OCCURS WILL DEPEND ON THE
AREA SWEPT OUT BY STORMS THIS MORNING. CURRENT INDICATIONS ARE
THAT IT WILL BE CLOSE TO THE NORTHERN BORDER OF OUR FORECAST AREA,
PLUS OR MINUS A FEW COUNTIES.

SEVERE WEATHER WILL BE POSSIBLE WHERE STORMS OCCUR TODAY, BUT
SHOULD BE MORE LIKELY OVER THE NORTHERN HALF OF THE AREA AS THAT
IS WHERE STORM CHANCES ARE CURRENTLY HIGHEST AND THERE MAY BE A
LINGERING BOUNDARY. BY MID-MORNING, A BROAD-BASED AVERAGE OF
MODELS SHOWS JUST OVER 1000 J/KG OF CAPE IN THE WARM SECTOR,
INCREASING TO AROUND 2000- 2500 J/KG BY AFTERNOON. COMBINED WITH
0-6KM SHEAR VALUES OF AROUND 50 KNOTS, THE ENVIRONMENT SHOULD BE
VERY FAVORABLE FOR SEVERE STORMS WITH THE POSSIBILITY OF
SUPERCELLS OR BOWED LINE SEGMENTS. WE HAVE MAINTAINED SEVERE
WORDING IN THE FORECAST NORTH OF I-10. ALL SEVERE HAZARDS WOULD BE
POSSIBLE, WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREAT BUT
TORNADOES ALSO POSSIBLE. IT IS WORTH NOTING THAT EVEN THE CAMS
THAT PRODUCE MORNING SHOWERS AND STORMS INDICATE VERY STRONG
STORMS LATER IN THE DAY. STEEP MID-LEVEL LAPSE RATES AND A MOIST
BOUNDARY LAYER SHOULD AID IN QUICK DESTABILIZATION IN THE EVENT OF
MORNING RAIN AND CLOUD COVER. THE PRIMARY THING THAT WOULD
DECREASE OUR SEVERE RISK IS IF THE MAIN OUTFLOW BOUNDARY REMAINS
OFF TO THE NORTH OF OUR AREA, BUT THAT SEEMS THE LESS LIKELY
SCENARIO RIGHT NOW. FINALLY, WE COULD SEE SOME LOCALIZED HEAVY
RAINFALL OR FLASH FLOODING GIVEN STORM MOTION VECTORS ROUGHLY
PARALLEL TO THE EXPECTED OUTFLOW BOUNDARY ORIENTATION.

.SHORT TERM [TONIGHT THROUGH MONDAY]...
ON SUNDAY...A WEAK FRONTAL BOUNDARY MAY BE LINGERING ACROSS THE GULF
COAST STATES. MID LEVEL LAPSE RATES WILL LIKELY REMAIN STEEP WITH
WESTERLY FLOW CONTINUING WITH AN UNSTABLE AIRMASS SOUTH OF THE
FRONT. WEAK CONVERGENCE ALONG THIS LEFTOVER BOUNDARY COMBINED WITH
THE AFTERNOON SEABREEZE MAY BE ENOUGH TO GENERATE ISOLATED TO
SCATTERED THUNDERSTORMS ACROSS THE FLORIDA PANHANDLE AND BIG BEND.
THE 00Z GFS AND NAM BOTH FORECAST SBCAPE VALUES OVER 3000 J/KG SOUTH
OF THE FRONT ON SUNDAY AFTERNOON...SO WE WILL NEED TO WATCH FOR
ISOLATED SEVERE WEATHER ON SUNDAY AFTERNOON...MAINLY ACROSS THE
FLORIDA BIG BEND AND PANDHANDLE. HOWEVER...THE LACK OF STRONG
FORCING WILL LIKELY LIMIT THE COVERAGE OF STORMS...THUS THE FORECAST
POP IS ONLY AROUND 30 PERCENT SUNDAY AFTERNOON. THE SPC OUTLOOK
CALLS FOR A MARGINAL RISK OF SEVERE STORMS ON SUNDAY. ISOLATED TO
SCATTERED AFTERNOON CONVECTION IS ALSO POSSIBLE ON MONDAY AFTERNOON.

TEMPERATURES WILL CONTINUE ABOVE AVERAGE WITH HIGHS GENERALLY
RANGING FROM THE MID 80S TO NEAR 90 AND OVERNIGHT LOWS RANGING FROM
THE MID 60S TO NEAR 70.

.LONG TERM [MONDAY NIGHT THROUGH SATURDAY]...
ACTIVE WEATHER WILL CONTINUE THROUGH MID-WEEK AS ANOTHER TROUGH
WILL EMERGE EASTWARD FROM THE DESERT SOUTHWEST. THE ASSOCIATED
SURFACE LOW WILL TRACK EASTWARD ALONG THE GULF COAST...GIVING OUR
FORECAST AREA A GOOD CHANCE OF RAIN ON TUESDAY INTO WEDNESDAY.
THERE REMAINS SOME UNCERTAINTY WITH THE EXACT TRACK OF THE
LOW...WHICH WILL AFFECT THE SEVERE WEATHER THREAT ACROSS THE AREA.
A TRACK TOO FAR SOUTH WOULD LIMIT THE WARM SECTOR AND GIVE US MORE
OF A MODERATE TO HEAVY RAIN THREAT VS SEVERE STORMS. THE 00Z ECMWF
CUTS THE LOW ACROSS THE FLORIDA BIG BEND...WHICH WOULD LIKELY KEEP
THE THREAT OF STRONGER STORMS LIMITED TO THE SOUTHEAST BIG BEND.
THE 00Z GFS MSLP PATTERN LOOKS A BIT STRANGE WITH A LARGE MCS
TRACKING SOUTHEASTWARD OFF THE COAST OF LOUISIANA. THIS MAY BE
FEEDBACK AND COULD BE RESULTING IN A SURFACE LOW A BIT TOO FAR
SOUTH INITIALLY. OVERALL...SOMETHING LIKE THE 00Z ECMWF SEEMS
REASONABLE ACROSS THE AREA WITH SOME UNCERTAINTY IN THE EXACT
TIMING...PROVIDED THAT THE LARGE MCS DOES NOT DEVELOP LIKE THE GFS
THINKS. THIS SYSTEM SHOULD BE GONE BY THE END OF THE WEEK WITH A
SLIGHTLY COOLER AND DRIER AIRMASS IN ITS WAKE.

&&

.AVIATION...
[THROUGH 12Z SUNDAY] SOME LOW CIGS, PRIMARILY IN THE MVFR RANGE,
MAY AFFECT ECP AND DHN EARLY THIS MORNING. HOWEVER, GENERALLY VFR
CONDITIONS ARE EXPECTED AT THE TERMINALS THROUGH AROUND OR SHORTLY
AFTER 00 UTC. AFTER THAT TIME, LOW CIGS SHOULD REDEVELOP AND COULD
AFFECT MOST OR ALL OF THE TERMINALS WITH IFR-MVFR CONDITIONS.
SHOWERS AND STORMS WILL BE POSSIBLE TODAY, MOST LIKELY ACROSS THE
NORTHERN HALF OF OUR AREA WHICH INCLUDES DHN AND ABY. SOME OF THE
STORMS COULD BE SEVERE, AND SCATTERED TO NUMEROUS STORMS MAY
PERSIST AROUND THE DHN OR ABY TERMINALS FOR SEVERAL HOURS TODAY.

&&

.MARINE...
SOUTH TO SOUTHWEST WINDS WILL REMAIN AT MODERATE TO LOCALLY HIGHER
LEVELS THROUGH THIS WEEKEND. THEREAFTER...AN AREA OF LOW PRESSURE IS
EXPECTED TO AFFECT THE GULF COAST STATES WITH INCREASING WINDS AND
SEAS ON TUESDAY AND WEDNESDAY WITH CAUTIONARY TO ADVISORY CONDITIONS
POSSIBLE.

&&

.FIRE WEATHER...
RED FLAG CONDITIONS ARE NOT EXPECTED WITH HIGH RH EXPECTED THIS
WEEKEND AND INTO NEXT WEEK. RAIN CHANCES ARE IN THE FORECAST
THROUGH WEDNESDAY AND SOME WETTING RAINS ARE LIKELY. HIGH
DISPERSIONS ARE EXPECTED TODAY AREAWIDE.

&&

.HYDROLOGY...
RIVER LEVELS WILL REMAIN ELEVATED FOR THE NEXT SEVERAL DAYS WITH
SCATTERED CONVECTION ACROSS THE AREA. A MORE WIDESPREAD MODERATE
TO LOCALLY HEAVY RAIN EVENT REMAINS POSSIBLE FOR TUESDAY INTO
WEDNESDAY. THE PLACEMENT OF THE HEAVIEST RAINFALL REMAINS
UNCERTAIN WITH SOME MODELS PLACING IT IN THE LOWER PARTS OF THE
BASINS WITH LESSER IMPACTS AND OTHER MODELS PLACING IT FARTHER
NORTH WITH GREATER IMPACTS.

&&

.PRELIMINARY POINT TEMPS/POPS...

TALLAHASSEE   87  72  89  70  86 /  30  20  30  20  30
PANAMA CITY   81  73  81  71  78 /  30  20  30  20  30
DOTHAN        84  70  88  65  85 /  60  20  10  10  20
ALBANY        82  70  91  64  83 /  60  30  10  10  10
VALDOSTA      88  71  91  68  85 /  30  30  30  10  20
CROSS CITY    86  73  86  71  82 /  10  30  30  20  30
APALACHICOLA  81  74  83  72  80 /  20  20  30  20  30

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AL...NONE.
GM...NONE.
&&

NEAR TERM...LAMERS
SHORT TERM...DVD
LONG TERM...DVD
AVIATION...LAMERS
MARINE...DVD
FIRE WEATHER...LAMERS
HYDROLOGY...DVD

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 6:20 AM CDTSevere Thunderstorm WarningTAEWalton40 min
Apr 25, 6:37 AM CDTTornado WarningTAEWalton23 min
Apr 25, 7:57 AM CDTSevere Thunderstorm WarningTAEJackson, Washington48 min
Apr 25, 8:03 AM CDTSevere Thunderstorm WarningTAEBay, Calhoun, Washington42 min
Apr 25, 8:20 AM CDTSevere Thunderstorm WarningTAECalhoun, Gadsden, Jackson, Liberty55 min
Apr 25, 9:14 AM CDTRip Current StatementTAEBay16 hr
Apr 25, 10:22 AM CDTTornado WarningTAELeon10 min
Apr 25, 11:24 AM CDTTornado WarningTAEMadison38 min
Apr 25, 11:30 AM CDTTornado WarningTAEMadison30 min
Apr 25, 3:47 PM CDTSpecial Marine WarningTAE2 hr
Apr 25, 4:16 PM CDTSevere Thunderstorm WarningTAEWalton44 min
Apr 25, 4:41 PM CDTSevere Thunderstorm WarningTAEHolmes, Walton, Washington49 min
Apr 25, 4:59 PM CDTSevere Thunderstorm WarningTAEWalton31 min
Apr 25, 5:30 PM CDTSevere Thunderstorm WarningTAEBay, Calhoun, Jackson, Washington45 min
Apr 25, 5:42 PM CDTSpecial Marine WarningTAE93 min
Apr 25, 6:31 PM CDTSpecial Marine WarningTAE2 hr
Apr 25, 4:26 PM CDTSevere Thunderstorm WarningTAEHenry36 min
Apr 25, 4:32 PM CDTSevere Thunderstorm WarningTAECoffee, Dale, Geneva58 min
Apr 25, 5:08 PM CDTSevere Thunderstorm WarningTAEDale, Geneva, Henry, Houston67 min

Nearby

Severe Thunderstorm Warnings in Florida, 2015Severe Thunderstorm Warnings in Alabama, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.